# SDR IPXA09M55495

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AT 1500 TO 2000 MSL A/C PASSED THROUGH LARGE FLOCK OF BIRDS.  TOOK MULTIPLE HITS, NO IMMEDIATE DAMAGE NOTED.  A/C RETURNED TO AIRPORT NORMALLY.  NO EMERGENCY.  PERFORMED BIRD STRIKE INSPECTION PER AMM 72-00-02-6.  NOSE RADOME DAMAGE FROM BIRD STRIKE.  FOUND EVIDENCE OF BIRD INGESTION INTO CORE AREA OF NR 1 AND NR 3 ENGINES.  REMOVED AND REPLACED RADOME.  NO DAMAGE NOTED IN EITHER HPC, LPC OR EXTERNAL SERVICES OF ENGINE.  REF LP 204474.
